# SDR DALA2021112907302

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,458 hours, 15,420 cycles
- System (JASC): 5755 · Spoilers
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 FOUND LHW SPOILER NO.6 LOWER SURFACE PUNCHING. CORRECTIVE ACTION: LHW SPOILER NO.6 LOWER SURFACE REPAIRED AS PER B767-300 SRM 57- 70-01-2R-1 AND SRM 51-70-17 (2029898)
